# SDR 97ZZZX4222

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11303
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Seal
- Part number: FRF0174612104
- Condition: Failed
- Location: Apu
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLT/TYS - FLT 589 - DURING DESCENT INTO CLT AFTER STARTING THE APU, CREW ACTIVATED THE SPEED BRAKE AND RECEIVED A MOMENTARY 'APU FIRE' WARNING.  THE APU AUTO-SHUTDOWN AND FIRED THE BOTTLE. THE FLIGHT LANDED AT TYS WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE APU ENCLOSURE AREA AND FOUND NO INDICATION OF FIRE.  REPLACED THE APU ENCLOSURE SEALS.  REF:  OPERATOR CONTROL NR  USAAF97061 AND 97ZZZX4221.
